MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE (AST)(S GOT); ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM

ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE (AST)(S GOT); ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Catalog Number 05850819190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received questionable results for two samples collected from the same patient and tested with astl aspartate aminotransferase acc.To ifcc without pyridoxal phosphate activation on a cobas 8000 c (701) module.The sample values were reported outside of the laboratory.The medication the patient was taking was suspected to interfere with the assay.The first sample initially resulted in an ast value of 285 u/l and repeated as 23 u/l.The 285 u/l value was reported to the patient.Due to a normal alt value, the sample was repeated on (b)(6) 2021, resulting in an ast value of 51 u/l.The 51 u/l value was also reported outside of the laboratory to the patient.The patient stated that the high value of 285 u/l is expected according to her medical situation.The second sample was initially tested twice on (b)(6) 2021, each time resulting in a value of 320 u/l.The sample was repeated again that same day, resulting in a value of 270 u/l.On (b)(6) 2021, the sample was repeated, resulting in a value of around 140 u/l.The serial number of the c701 analyzer is (b)(4).
 
Additional Manufacturer Narrative
The calibration and qc trace did not indicate an issue.A general system and reagent problem can be excluded because the provided quality validation data were within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ASPARTATE AMINOTRANSFERASE (AST)(S GOT)
Common Device Name
ASPARTATE AMINO TRANSFERASE (AST/SGOT) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12511668
Report Number1823260-2021-02765
Device Sequence Number3487930
Product Code CIT
UDI-Device Identifier04015630928934
UDI-Public04015630928934
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number05850819190
Device Lot Number553920
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THYROXINE; THYROXINE
Patient SexFemale